Robust estimation of dropout models using hierarchical likelihood

Noh, M; Lee, Y; Kenward, MG; (2011) Robust estimation of dropout models using hierarchical likelihood. Journal of statistical computation and simulation, 81 (6). pp. 693-706. ISSN 0094-9655 DOI: https://doi.org/10.1080/00949650903467898

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1080/00949650903467898

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar